Filtros : "Upper semicontinuous set-valued mappings" Limpar


  • Source: Journal of Mathematical Analysis and Applications. Unidade: IME

    Assunto: ESPAÇOS DE BANACH

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GALEGO, Eloi Medina e RINCON-VILLAMIZAR, Michael A. On positive embeddings of C(K) spaces into C(S,X) lattices. Journal of Mathematical Analysis and Applications, v. 467, n. 2, p. 1287-1296, 2018Tradução . . Disponível em: https://doi.org/10.1016/j.jmaa.2018.08.003. Acesso em: 20 maio 2024.
    • APA

      Galego, E. M., & Rincon-Villamizar, M. A. (2018). On positive embeddings of C(K) spaces into C(S,X) lattices. Journal of Mathematical Analysis and Applications, 467( 2), 1287-1296. doi:10.1016/j.jmaa.2018.08.003
    • NLM

      Galego EM, Rincon-Villamizar MA. On positive embeddings of C(K) spaces into C(S,X) lattices [Internet]. Journal of Mathematical Analysis and Applications. 2018 ; 467( 2): 1287-1296.[citado 2024 maio 20 ] Available from: https://doi.org/10.1016/j.jmaa.2018.08.003
    • Vancouver

      Galego EM, Rincon-Villamizar MA. On positive embeddings of C(K) spaces into C(S,X) lattices [Internet]. Journal of Mathematical Analysis and Applications. 2018 ; 467( 2): 1287-1296.[citado 2024 maio 20 ] Available from: https://doi.org/10.1016/j.jmaa.2018.08.003

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024